# SDR DALA2024070306730

- Difficulty date: July 1, 2024
- Submitted: July 6, 2024
- Operation: Air carrier
- Aircraft: N528DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11248
- Aircraft time: 5,901 hours, 1,399 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Faulted
- Location: Nr 5 Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - AT 40 KNOTS DUE TO F/CTL GND SPLR 5 FAULT ECAM MESSAGE. CORRECTIVE ACTION: PLACED SPOILERS #5 ON MEL. OK TO CONTINUE. LATER, REPLACED NBR 2 SEC (LP 5905134)
